# SDR AALA202403229988

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 74,995 hours, 28,798 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bolt
- Part number: UNKNOWN
- Condition: Backed Out
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR HANDLE IS INCONSISTENT WITH LATCHING AND UNLATCHING. WHEN MOVING THE HANDLE TO UNLATCH IT'S DIFFICULT TO GET THE LATCH TO RELEASE. REINSTALLED HINGE BOLTS AND TIGHTENED.
